# SDR VNAA9607009

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 001561A0000206
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 18,192 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PIT TO CHS, CREW REPORTED A CRACK IN THE CAPTAIN'S DIRECT VISION (DV) WINDOW.  REPORTED THE PROBLEM TO DISPATCH, WERE THEN INSTRUCTED TO RETURN TO PIT.  NO EMERGENCY DECLARED,  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX REPLACED CAPTAIN'S DV WINDOW I.A.W. M.M. 56-10-00.  AIRCRAFT RETURNED TO SERVICE.
